# SDR GLBA96232

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Out Of Adj
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RDU - ELEVATOR TRIM JAMMED DURING FLIGHT, WOULD NOT MOVE MANUALLY OR ELECTRICALLY.  MAINTENANCE FOUND LOOSE RUDDER SADDLE CABLE INTERFERRING WITH ELEVATOR TRIM CABLE.  SADDLE CABLE WAS TIGHTENED AND TRIM OPERATION WAS NORMAL.  (X)
